American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Alexander Nabutovsky. Nonrecursive functions in real algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 61-65. MR 955318.
Abstract, references, and article information
View Article: PDF

[2] D. S. Lubinsky, H. N. Mhaskar and E. B. Saff. Freud's conjecture for exponential weights. Bull. Amer. Math. Soc. 15 (1986) 217-221. MR 854558.
Abstract, references, and article information
View Article: PDF

[3] J. Tzimbalario. Derivatives of polynomials of best approximation. Bull. Amer. Math. Soc. 83 (1977) 1311-1312. MR 0447904.
Abstract, references, and article information
View Article: PDF

[4] T. A. Kilgore. Optimization of the norm of the Lagrange interpolation operator. Bull. Amer. Math. Soc. 83 (1977) 1069-1071. MR 0437985.
Abstract, references, and article information
View Article: PDF

[5] R. J. Duffin. Some problems of mathematics and science. Bull. Amer. Math. Soc. 80 (1974) 1053-1070. MR 0359436.
Abstract, references, and article information
View Article: PDF

[6] M. J. Marsden. Quadratic spline interpolation. Bull. Amer. Math. Soc. 80 (1974) 903-906. MR 358154.
Abstract, references, and article information
View Article: PDF

[7] Eli Passow and Louis Raymon. Restricted approximation and interpolation. Bull. Amer. Math. Soc. 80 (1974) 750-753. MR 0342907.
Abstract, references, and article information
View Article: PDF

[8] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1